| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s right eye.The patient stated that their distance vision was very blurry.The doctor planned on removing the iol at a later date (b)(6) 2025 and replacing it with the same model but different diopter, drn00v 31.0 diopter.Reportedly, there were no complications such as a capsule tear, incision enlargement, vitrectomy, or sutures.Their preoperative uncorrected and best corrected visual acuity was reported as ¿count fingers uncorrected and 20/25 corrected.¿ their postoperative uncorrected and best corrected visual acuity was reported as ¿20/120 uncorrected and 20/25 corrected.¿ the initial iol was subsequently removed.The replacement lens information was not provided by the customer and the patient outcome is unknown.Consequently, for the other eye, the doctor performed an adjustment to their calculations to account for the patient¿s myopic surprise with the first lens in the right eye.No further information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jan 29, 2026.Section h3: evaluated by manufacturer? yes.Device evaluation: the complaint lens was received.Visual inspection under magnification revealed that the lens was cut in half and coated in an unknown liquid.The lens halves were cleaned revealing a detached haptic.The physical characteristics of the received lens was confirmed to match that of a drn00v model lens.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.